?

Log in

No account? Create an account
Wires removed... - John [entries|archive|friends|userinfo]
John

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

Wires removed... [Nov. 7th, 2014|09:09 am]
John
The four day EEG is done. I exercised hard the last two days, and triggered some symptoms, but I think they were minor. They have EEGs of me being super-fatigued, which may or may not help. There are EEG markers for mental fatigue, and if my doctor can prove that I have that, it might open up some avenues for exploration.

("But it won't," says my brain. Which is in despair state, because I didn't have any blatant symptoms except very briefly today, and because the Provigil is too dangerous for me to take - four days after stopping it, my mouth and throat are still healing from the damage. Since I'm not ketogenic, I planned to enjoy some foods I rarely or never eat - but I can't because my mouth is too sore.)

And there's always a chance - a desperate chance - that my EEG shows something that I considered normal, but to a trained neurologist says "that's definitely pre-seizure or mild seizure activity". After all, I have no idea what's normal. And there is an instance of exercising triggering extreme emotions - which was my hope would be seizure-like.

And I still have the standard EEG to do and I know how to prep for that... exercise hard the day before and the day of (about 2-3 hours prior) and then go in.

But I won't deny it. I'm not feeling good. I'm tired, my mood is low (both of these due to the heavy exercise). Of all the weeks... I felt like I could feel something starting a few times, but each time, I was able to pull back from it.

Um. A warning here: I've been having symptoms for 20+ years. Please don't suggest that having four relatively good days is good news. I've had good days, good weeks, maybe a good month once in a while.

In addition to this, my dry eyes act up when I exercise, and they've added a new "trick" to their repertoire: my vision is going cloudy sometimes.

On the plus side, my doctor has agreed to prescribe higher doses of Ritalin, or Adderall, or even the dex-based meds for fatigue for me. And there's still Strattera, which is a norepinephrine reuptake inhibitor. Since I can bull through my fatigue if I'm excited or emotional, maybe pumping up norepi will help.

There's still hope, even without answers. It's just hard to feel it right now, in part because my body is worn out.
linkReply

Comments:
[User Picture]From: janetmiles
2014-11-07 08:09 pm (UTC)
I just want to say that I'm reading, and hoping for a positive outcome.
(Reply) (Thread)
[User Picture]From: johnpalmer
2014-11-12 05:55 pm (UTC)
Thank you. I'm feeling a lot more positive now, but I'm still not back to feeling "good" yet.

One of the most annoying things is that my mouth soreness from the Provigil is still hanging on, 8 days after I stopped it. Well, injuries take time to heal, but this kind of thing tends to happen *under* the skin... so I still have what feel like incipient sores.

Now, that's not *horrible*. It's just - while I was going to be higher-than-normal on carbohydrates, I was by-golly going to have some relatively high-carb treats... and my mouth is too sore to enjoy them!

I suppose at this point, it becomes almost funny - the gods have targeted me. Personally. They had nothing better to do with 6 billion other humans to deal with, and an entire universe out there (including undoubtedly numberless other people to torment) because *my* life was *that* interesting to muck with, and in such a petty manner. And what could be funnier than that?
(Reply) (Parent) (Thread)